Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Semiglobal results for $\overline\partial$ on a complex space with arbitrary singularities


Authors: John Erik Fornæss, Nils Øvrelid and Sophia Vassiliadou
Journal: Proc. Amer. Math. Soc. 133 (2005), 2377-2386
MSC (2000): Primary 32B10, 32J25, 32W05, 14C30
Published electronically: March 22, 2005
MathSciNet review: 2138880
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain some $L^2$-results for the $\overline\partial$ operator on forms that vanish to high order on the singular set of a complex space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32B10, 32J25, 32W05, 14C30

Retrieve articles in all journals with MSC (2000): 32B10, 32J25, 32W05, 14C30


Additional Information

John Erik Fornæss
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
Email: fornaess@umich.edu

Nils Øvrelid
Affiliation: Department of Mathematics, University of Oslo, P.B 1053 Blindern, Oslo, N-0316 Norway
Email: nilsov@math.uio.no

Sophia Vassiliadou
Affiliation: Department of Mathematics, Georgetown University, Washington, DC 20057
Email: sv46@georgetown.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07963-3
PII: S 0002-9939(05)07963-3
Keywords: Cauchy-Riemann equation, singularity, cohomology groups
Received by editor(s): March 19, 2004
Published electronically: March 22, 2005
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2005 American Mathematical Society